# SDR DL73S991400

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Condition: Failed
- Location: A Hyd Syst
- Component: B7113
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, SYS A HYD QTY WENT TO .25.  INSPECTED HYD SYS IN W/W AND BOTH GEARS, NO LEAKS FOUND.  HYD RES INDICATE FULL, HYD IN COCKPIT INDICATE ZERO QTY.  REPLACED TRANSMITTER.
